# SDR UIEA2016070700570

- Difficulty date: July 3, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,350 hours, 21,541 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Circuit Card
- Part number: 285T0458303
- Part serial: 24661
- Condition: Failed
- Location: Lt Engine Speed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE SPEED CARD EICAS MESSAGE DISPLAYED.  REPLACED LT ENG N2 SPEED CARD IAW AMM 73-21-54.  OPS CHECKED GOOD.
